# SDR SWAA002744

- Difficulty date: December 22, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 25,613 hours, 23,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6566207
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK WHILE APU WAS OFF, RECEIVED APU FIRE INDICATION, BOTTLE WAS DISCHARGED AND LIGHT EXTINGUISHED. R&R LOWER APU FIRE LOOP DETECTOR - OPS CHECK GOOD PER MM.
